# SDR YENA20140614108

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 39,277 hours, 13,876 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 02182
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 41,510 hours, 14,853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO ENGINE 2 BLEED ABNORMAL PRESSURE DURING CLIMB OUT. R & R BLEED PRESSURE REGULATING VALVE IAW TASKS 36-11-52-000-010-B & 36-11-52-400-010-B, LEAK CHECKED OK.
